# SDR CALA2016121901091

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 90,325 hours, 19,041 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 2670296M1
- Part serial: 1547
- Condition: Unserviceable
- Location: Nlg
- Part time: 49,075 hours, 9,726 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE ON EICAS,  HAD TO MANUALLY OVERRIDE TO LOWER NOSE GEAR PER QRH. PERFORMED NORMAL OPERATION CHECK OF MLG NUMEROUS TIMES WITH NO FAULTS OR ABNORMAL OPS, REF AMM 32-32-00. PER TOMC REQUEST REMOVED AND REPLACED NLG OPERATED SEQUENCE VALVE, REF AMM 32-34-06, OPS CHECK GOOD.
